آمار

تعداد نشریات26
تعداد شماره‌ها551
تعداد مقالات5,712
تعداد مشاهده مقاله7,971,353
تعداد دریافت فایل اصل مقاله5,353,139
Zhang, S. Y., Li, S. G.. (1398). Degrees of M-fuzzy families of independent L-fuzzy sets. نشریه علمی دانشگاه سیستان و بلوچستان, 17(1), 53-64. doi: 10.22111/ijfs.2020.5110
S. Y. Zhang; S. G. Li. "Degrees of M-fuzzy families of independent L-fuzzy sets". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 1, 1398, 53-64. doi: 10.22111/ijfs.2020.5110
Zhang, S. Y., Li, S. G.. (1398). 'Degrees of M-fuzzy families of independent L-fuzzy sets', نشریه علمی دانشگاه سیستان و بلوچستان, 17(1), pp. 53-64. doi: 10.22111/ijfs.2020.5110
Zhang, S. Y., Li, S. G.. Degrees of M-fuzzy families of independent L-fuzzy sets. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 17(1): 53-64. doi: 10.22111/ijfs.2020.5110


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.